# SDR FDKA200802072

- Difficulty date: February 19, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N856MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145626
- Aircraft time: 12,768 hours, 12,430 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FDM 6192 BOS (1805 PHX LCL).  ABORTED TAKEOFF DUE TO ENGINE NR 1 REVERSER DISAGREE MESSAGE.  MX TROUBLESHOT AND OPS CHECKED GOOD.
